# SDR DALA2017010400076

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 73,563 hours, 55,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOP ROW 31-36. FOUND BROKEN WIRE AT SEAT 31. REPAIRED WIRE PER SWPM 20-10-03.
